# SDR 5322

- Difficulty date: April 11, 2005
- Submitted: April 11, 2005
- Operation: General aviation
- Aircraft: N21816
- Make and model: Mooney M20M
- Aircraft serial: 270277
- Aircraft time: 864 hours
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Overheated
- Location: Avionics Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS BLOWER AND COWL FLAP BREAKER POPPED IN FLIGHT, UNABLE TO RESET. LANDING AND TAXI CIRCUITS DRAW 18 AMPS EACH AND WERE ROUTED THROUGH CIRCUIT BREAKER DISCONNECT WITH CONTACT RATING OF 13 AMPS EACH. THE OVERHEATED CONNECTION MELTED INSULATION ON SURROUNDING WIRES SHORTING LANDING AND TAXI LIGHT CIRCUIT TO AVIONICS BLOWER AND COWL FLAP ACTUATOR CIRCUIT. CORRECTIVE ACTION WAS TO REMOVE DAMAGED WIRES AND CONTACT, THEN ROUTE LANDING AND TAXI LIGHT CIRCUITS THROUGH MULTIPLE CONTACTS TO INCREASE CURRENT CAPABILITY.
